Arkiv för Matematik

, Volume 39, Issue 2, pp 263–282 | Cite as

CohomologieL2 sur les revêtements d’une varie’ete’ complexe compacte

  • Frédéric Campana
  • Jean-Pierre Demailly
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [AG]Andreotti, A. etGrauert, H., Théorèmes de finitude pour la cohomologie des espaces complexes,Bull. Soc. Math. France 90 (1962), 193–259.MathSciNetGoogle Scholar
  2. [AV]Andreotti, A. etVesentini, E., Carleman estimates for the Laplace-Beltrami equation in complex manifolds,Inst. Hautes Études Sci. Publ. Math 25 (1965), 81–130.MathSciNetGoogle Scholar
  3. [A]Atiyah, M., Elliptic operators, discrete groups and von Neumann algebras, dansElliptic Operators, Discrete Groups and von Neumann Algebras.Colloque “Analyse et Topologie” en l’honneur de Henri Cartan (Orsay, 1974), Astérisque32–33, p. 43–72, Soc. Math. France, Paris, 1976.Google Scholar
  4. [C]Campana, F., Fundamental group and positivity of cotangent bundles of compact Kähler manifolds,J. Algebraic Geom. 4 (1995), 487–502.MATHMathSciNetGoogle Scholar
  5. [D]Demailly, J.-P.., EstimationsL 2 pour l’opérateur\(\bar \partial \) d’un fibré vectoriel hermitien semi-positif,Ann. Sci. École Norm. Sup. 15 (1982), 457–511.MATHMathSciNetGoogle Scholar
  6. [E1]Eyssidieux, P., Théorie de l’adjonctionL 2 sur le revêtement universel, Preprint, 1997.Google Scholar
  7. [E2]Eyssidieux, P., Systèmes linéaires adjointsL 2.Ann. Inst. Fourier (Grenoble) 49 (1999),vi, ix-x, 141–176.MATHMathSciNetGoogle Scholar
  8. [E3]Eyssidieux, P., Invariants de von Neumann des faisceaux analytiques cohérents,Math. Ann. 317 (2000), 527–566.CrossRefMATHMathSciNetGoogle Scholar
  9. [G]Gromov, M., Kähler hyperbolicity andL 2-Hodge theory,J. Differential Geom 33 (1991), 263–291.MATHMathSciNetGoogle Scholar
  10. [H]Hörmander, L.,An Introduction to Complex Analysis in Several Variables. 3rd ed., North-Holland Math. Library7, Elsevier, Amsterdam, 1990.Google Scholar
  11. [JZ]Jost, J. etZuo, K., Vanishing theorems forL 2-cohomology on infinite coverings of compact Kähler manifolds and applications in algebraic geometry,Comm. Anal. Geom. 8 (2000), 1–30.MathSciNetGoogle Scholar
  12. [K]Kollár, J.,Shafarevitch Maps and Automorphic Forms, Princeton Univ. Press, Princeton, N. J., 1995.Google Scholar
  13. [NR]Napier, T. etRamachandran, M.., The\(L^2 \bar \partial \)-method, weak Lefschetz theorems, and the topology of Kähler manifolds,J. Amer. Math. Soc. 11 (1998), 375–396.CrossRefMathSciNetGoogle Scholar
  14. [O]Ohsawa, T., A reduction theorem for cohomology groups of very stronglyq-convex Kähler manifolds,Invent. Math. 63 (1981), 335–354; Invent. Math.66 (1982) 391–393.CrossRefMATHMathSciNetGoogle Scholar
  15. [P]Pansu, P., Introduction toL 2 Betti numbers, dansRiemannian Geometry (Waterloo, Ont., 1993) (Lovrić, M., Maung, M.-O. et Wang, M. Y.-K., éds) Fields Inst. Monogr.4, p. 53–86, Amer. Math. Soc., Providence, R. I., 1996.Google Scholar
  16. [W]Weil, A.,Introduction à l’étude des variétés kählériennes, Hermann, Paris, 1958.Google Scholar

Copyright information

© Institut Mittag-Leffler 2001

Authors and Affiliations

  • Frédéric Campana
    • 1
  • Jean-Pierre Demailly
    • 2
  1. 1.Department de MathématiquesUniversité de Nancy I Faculté des SciencesVandoeuvre les NancyFrance
  2. 2.Institut Fourier UMR 5582 du CNRSUniversité de Grenoble ISaint-Martin d’HèresFrance

Personalised recommendations